# SDR DHL200080356C

- Difficulty date: January 15, 2000
- Submitted: March 23, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MAIN CARGO COMPARTMENT, CUSP WEB SKIN LT SIDE CRACKED 2 INCHES BETWEEN FS 1560 AND FS 1580.  REMOVED TRACK AS REQUIRED, FABRICATED AND INSTALLED DOUBLER IAW SRM 51-1-21 PG 6, REINSTALLED TRACK IAW SRM 51-3-0 PG 1 & 2.  N/R 5220
